# SDR A6WA200540310

- Difficulty date: September 27, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT PANEL 650 GB WING STA 274.319 HAS MINOR CORROSION .006 INCH DEEP AND 2 INCH LONG.  MAINTENANCE REMOVED MINOR CORROSION IAW REO.  MATERIAL REMOVED WAS LESS THAN .010 INCH IAW REINSPECT IS DUE OF HOLE NR 14 AT 38602 FLIGHT CYCLES.
